MAUDE Adverse Event Report: TRIVIDIA HEALTH INC KETONE; NITROPRUSSIDE, KETONES (URINARY, NON-QUANT.)

TRIVIDIA HEALTH INC KETONE; NITROPRUSSIDE, KETONES (URINARY, NON-QUANT.)
Model Number STRIP, WALGREENS DIETKETONE 50CT #104335
Medical Device Problem Codes Contamination (1120); No Device Output (1435)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Ketone test strips were returned for evaluation.Evaluation in process.Note: manufacturer contacted customer in a follow-up call on 28-sep-2021 to ensure the replacement products resolved the initial concern - able to establish contact with customer who stated replacement products resolved initial concern.
 
Event or Problem Description
Consumer reported complaint for the ketone test strips.Sister is calling on behalf of the customer.Customer stated the ketone test strips are pale and not turning color.Explained to customer that the color on the pad is almost peach in color as shown on the color grid on the vial and not exactly white.Explained to customer that no color change means no ketones present.Referred customer back to her doctor to review diet expectations.Customer stated she is supposed to document her ketone amount daily.The package had not been open or damaged when received by the customer.This was the first time customer used the product out of this package.Customer stated that the test strip pads are not all white and appeared used.During the call a urine test was not performed by the customer.The customer feels well and did not report any symptoms.No medical attention associated with the use of the product was reported.
 
Additional Manufacturer Narrative
Sections with additional information as of 07-dec-2021: h3: was the device evaluated by the manufacturer.H6: updated fda¿s type, findings and conclusions codes.H10: ketone test strips were returned for evaluation.Product testing was performed and no defect found.Most likely underlying root cause: mlc-001: user had an inaccurate reference.

Brand Name
KETONE
Common Device Name
NITROPRUSSIDE, KETONES (URINARY, NON-QUANT.)
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
karen devincent
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key12673052
Report Number1000113657-2021-00663
Device Sequence Number4775042
Product Code JIN
UDI-Device Identifier00021292008178
UDI-Public021292008178
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 12/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/13/2023
Device Model NumberSTRIP, WALGREENS DIETKETONE 50CT #104335
Device Lot NumberAY619
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/05/2021
Is the Reporter a Health Professional? No
Distributor Facility Aware Date09/23/2021
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/23/2021
Supplement Date Received by Manufacturer11/09/2021
Initial Report FDA Received Date10/21/2021
Supplement Report FDA Received Date12/07/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown